# SDR CA001013003

- Difficulty date: March 4, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,566 hours
- Engine: Pwa PT6T3
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: C4000
- Condition: Failed
- Location: Cabin
- Component: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT WAS TESTED AS PER THE 100 HOUR INSPECTION SCHEDULED AND UNIT WOULD NOT ACTIVATE AFTER BEING SHAKEN OR WHEN THE MASTER SWITCH WAS TURNED TO THE ON POSITION. UNIT REPLACED.
